Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jose A. Perea    :chronological  alphabetical  by type listing:

%%    
@article{fds226515,
   Author = {Jose A. Perea and Anastasia Deckard and Steve B. Haase and John
             Harer},
   Title = {SW1PerS: Sliding Windows and 1-Persistence Scoring;
             Discovering Periodicity in Gene Expression Time Series
             Data},
   Journal = {BMC Bioinformatics},
   Year = {2015},
   Month = {July},
   Key = {fds226515}
}

@article{fds223454,
   Author = {Jose A. Perea and John Harer},
   Title = {Sliding Windows and Persistence: An Application of
             Topological Methods to Signal Analysis},
   Journal = {Foundations of Computational Mathematics},
   Year = {2014},
   Month = {May},
   ISSN = {1615-3375},
   url = {http://dx.doi.org/10.1007/s10208-014-9206-z},
   Doi = {10.1007/s10208-014-9206-z},
   Key = {fds223454}
}

@article{fds223453,
   Author = {Jose A. Perea and Gunnar Carlsson},
   Title = {A Klein-Bottle-Based Dictionary for Texture
             Representation},
   Journal = {International Journal of Computer Vision},
   Volume = {107},
   Number = {1},
   Pages = {75-97},
   Year = {2014},
   Month = {March},
   ISSN = {0920-5691},
   url = {http://dx.doi.org/10.1007/s11263-013-0676-2},
   Doi = {10.1007/s11263-013-0676-2},
   Key = {fds223453}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320